Post # 1
I’m currently TTC and have been taking EPO supplements. I ovulated yesterday and mistakenly took the supplement this morning out of habit. I’ve read that you are absolutely not supposed to take EPO after ovulation. Will this hurt my chances of getting a BFP? :/ Thanks!
Post # 3
@caityeden: My understanding is that you want to avoid EPO after ovulation because it can cause uterine contractions. So, if you got pregnant, EPO might cause an implanted egg to be shed? Not positive, but I think that’s the concern. I would think that taking it one day after ovulation really wouldn’t have much risk.
Post # 4
If it was just 1 pill I don’t think it will hurt your chances. Most likely baby hasn’t implanted yet if you are PG this month, just be sure not to take it again.
Post # 5
I’m not sure but if you are pregnant this month, your baby likely has not implanted yet so I’m sure it’s fine. No real sense in worrying about it because you can’t change the fact. Hide those supplements!
Post # 6
@SadieBee: @MrsWBS: @Lyndzo: thanks for the feedback, I guess I’ll just have to keep my fingers crossed that I didn’t mess everything up :/